Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the voices... Christ_empowered

Posted by morgan miller on August 18, 2011, at 22:09:36

In reply to Re: the voices..., posted by Christ_empowered on August 18, 2011, at 20:43:24

Hey CE, I know what you mean by the tranquilized feeling. I think it comes and goes throughout chronic treatment, at least it does for me. Would you consider another SSRI to see if it did not make you feel quite so numb?

Do you think Abilify is causing some of the tranquilized feeling?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:morgan miller thread:994025
URL: http://www.dr-bob.org/babble/20110809/msgs/994260.html